# SDR FDKA200709493

- Difficulty date: September 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 11,779 hours, 11,509 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIX BONDING PLATES ARE CORRODED ON THE LT ELEVATOR TIP.  REMOVED AND REPLACED CORRODED PLATES.
